Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

80 Publications


2021 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik J, Virosztek D. 2021. A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means. Linear Algebra and its Applications. 609, 203–217.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni G. 2021. Fluctuations in the spectrum of random matrices. IST Austria.
View | Files available | DOI
 

2021 | Preprint | IST-REx-ID: 9230 | OA
Arguin L-P, Dubach G, Hartung L. Maxima of a random model of the Riemann zeta function over intervals of varying length. arXiv, 2103.04817.
View | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9036 | OA
Virosztek D. 2021. The metric property of the quantum Jensen-Shannon divergence. Advances in Mathematics. 380(3), 107595.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9412 | OA
Cipolloni G, Erdös L, Schröder DJ. 2021. Fluctuation around the circular law for random matrices with real entries. Electronic Journal of Probability. 26, 24.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9550 | OA
Bao Z, Erdös L, Schnelli K. 2021. Equipartition principle for Wigner matrices. Forum of Mathematics, Sigma. 9, e44.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9912 | OA
Erdös L, Krüger TH, Nemish Y. 2021. Scattering in quantum dots via noncommutative rational functions. Annales Henri Poincare.
View | DOI | Download Published Version (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9281 | OA
Dubach G, Mühlböck F. Formal verification of Zagier’s one-sentence proof. arXiv, 2103.11389.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. 2020. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7389 | OA
Geher GP, Titkos T, Virosztek D. 2020. Isometric study of Wasserstein spaces - the real line. Transactions of the American Mathematical Society. 373(8), 5855–5883.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications